# SDR REXA2022112102592

- Difficulty date: November 20, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R31902461
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR BRACKET ON FWD INTERCOSTAL DD4 FOUND TO BE CORRODED.	REMOVED PAX DOOR BRACKET ON FWD INTERCOSTAL DD4 IAW CRJ900 SRM 51-42-06-001-001-A01. LOCATED AND DRILLED NEW BRACKET P/N 601R31902-461 IAW CRJ900 SRM 51-40-11-001-001-A01, INSTALLED NEW BRACKET IAW CRJ900 SRM 51-42-06-001-001-A01
